Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

i think ive had reaction to tablet

(7 Posts)
moljam Thu 05-Jul-07 20:37:07

i was prescribed tablets for a bowel condition and started them today.i only took one(supposed to be 1,3 times a day)and hour later was shaky,blurred vision,migrane,itching,dizzy.only side eefect listed on pills is itching.so i havent had any more but am still itchy and flu like.what do you do if you have reaction not listed on leaflet?

Jas Thu 05-Jul-07 20:40:19

Contact the prescribing dr before you take it again, or at the very least ask the pharmacist, or call NHS direct and ask them.

moljam Thu 05-Jul-07 20:41:49

ok,will phone gp tomorrow.thankyou.

CaptainCaveman Thu 05-Jul-07 20:43:50

I would ring NHS direct. What does the leaflet with the meds tell you to do if you experience side effects?

moljam Thu 05-Jul-07 20:46:05

it only says about itching and says to tell your doctor if you experience it.no other side effects are mentioned.maybe its not them at all but bit of a coincedence.

Jas Fri 06-Jul-07 17:22:50

How did you get on moljam?

Jas Fri 06-Jul-07 17:22:50

How did you get on moljam?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now